- -

Some fixed point theorems on the class of comparable partial metric spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Some fixed point theorems on the class of comparable partial metric spaces

Mostrar el registro completo del ítem

Karapinar, E. (2011). Some fixed point theorems on the class of comparable partial metric spaces. Applied General Topology. 12(2):187-192. doi:10.4995/agt.2011.1651.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87097

Ficheros en el ítem

Metadatos del ítem

Título: Some fixed point theorems on the class of comparable partial metric spaces
Autor:
Fecha difusión:
Resumen:
[EN] In this paper we present existence and uniqueness criteria of a fixed point for a self mapping on a non-empty set endowed with two comparable partial metrics.
Palabras clave: Partial metric space , Fixed point theory , Comparable metrics
Derechos de uso: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2011.1651
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2011.1651
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem